# SDR ERAA201000005

- Difficulty date: October 3, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 42,583 hours, 66,718 cycles
- Engine: Pwa PW121
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 368
- Condition: Intermittent
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT CAME ON INTERMITTENTLY IN FLIGHT. (NO EVIDENCE OF SMOKE OR FIRE IN AFT CARGO COMPARTMENT.) REPLACED SMOKE DETECTOR IAW MM CHAPTER 26-12-01, OPS CK SATISFACTORY.
